Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/51485
Title: Modelling responses to selection for resistance to gastro-intestinal parasites in sheep
Authors: Bishop, S. C.
Stear, M. J. 
Issue Date: 1997
Publisher: 1357-7298
Journal: Animal Science 
URI: http://hdl.handle.net/10553/51485
ISSN: 1357-7298
DOI: 10.1017/S1357729800016088
Source: Animal Science[ISSN 1357-7298],v. 64, p. 469-478
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

66
checked on May 9, 2021

Page view(s)

16
checked on May 11, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.